# SDR DALA2015012700651

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-212
- Aircraft serial: 282
- Aircraft time: 70,295 hours, 31,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT OUT AT ROW 16 D E F.   REPAIRED BROKEN WIRES FOR SEAT EMERGENCY LIGHT AND FUNCTIONAL CHECK WAS NORMAL.
